| Catalog Number |
3009PX-LE-400 |
| Medical Device Problem Code |
No Audible Alarm (1019)
| Health Effect - Clinical Code |
Fall (1848)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device is pending evaluation.Evaluation results findings (components/results) 1 device: appropriate term/code not available / results pending completion of investigation there was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 1 malfunction events(s), where it was reported the devices experienced clinician not alerted/aware of possible patient fall condition.There was 1 event with patient involvement that experienced a fall; no adverse consequences were reported.
Additional Manufacturer Narrative
The device that was pending evaluation was not made available by the customer; the reported issue was not confirmed.Evaluation results findings (components/results) 1 device: appropriate term/code not available/no findings available.
Event or Problem Description
No new information.